# SDR 96ZZZM60

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR72211
- Aircraft serial: 147
- System (JASC): 2730 · Elevator Control System
- Part: Tq Tube Flange
- Part number: S2738196320000
- Condition: Cracked
- Location: Elevator
- Part time: 12,527 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TUBE FLANGE FOUND CRACKED DURING INSPECTION AFTER PILOT REPORT.  PART REPLACED WITH NEW ASSEMBLY.
